# SDR UIEA2019120656005

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,156 hours, 19,707 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5AI
- Part serial: AS11188111
- Condition: Not Reported
- Location: Lt Aux
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AUX PITOT.   REMOVED AND REPLACED LT AUX PITOT PROBE ASSY IAW AMM 34-11-01. OPS CHECK GOOD IAW AMM 30-31-00.
